Valovi samotnjaci

Buljan, Hrvoje (2007) Valovi samotnjaci. Matematičko-fizički list, 232 (4). pp. 235-240. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (2MB) | Preview

Abstract

Item Type: Article
Date: 2007
Subjects: NATURAL SCIENCES > Physics
Additional Information: God. LVIII (2007. - 2008.)
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 22 Apr 2014 16:09
Last Modified: 22 Apr 2014 16:09
URI: http://digre.pmf.unizg.hr/id/eprint/901

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata